# SDR IPXA10559628

- Difficulty date: April 30, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBOARD AT 900 TO 1020, LBL 45-65 HAS (2) BROKEN, INSERTS.  REPLACED INSERTS IAW EO 757-5320-9692G STEP 5.
